Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
saki123

How to increase dosage?????????

Hi, i have read the many cases of IB's when the tane dosage was increased. So far i aam on 30mg and i have not experienced any IB. During the next few months i should move up to 60 mg's. I was wandering does anyone know should i just immediately increase the dosage to the 60 mg, or gradually as maybe without this sudden increase i might avoid any cases of IB's.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×